# SDR 4DPA2023030500001

- Difficulty date: March 5, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N261JX
- Make and model: Emb EMB-135LR
- Aircraft serial: 145512
- Aircraft time: 32,579 hours, 35,105 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Control Module
- Part number: 7455503
- Part serial: 1007
- Condition: Failed
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ISSUE-CREW REPORTED DURING CLIMB RECEIVED LG DISAGREE EICAS MESSAGE. CLIMBED TO A SAFE ALTITUDE KEEPING AIR SPEED BELOW 200KTS. RAN QRH AND CYCLED GEAR A SECOND TIME AND RECEIVED THE SAME EICAS MESSAGE. RETURNED TO BURBANK NO FURTHER ISSUES. CORR ACTION- MX TROUBLESHOT IT TO A BAD LG CONTROL LEVER ASSEMBLY. R&R'D LEVER ASSEMBLY ALL OPS TESTS GOOD.
